# SDR ASAA2014042507571

- Difficulty date: April 25, 2014
- Submitted: April 28, 2014
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 331 hours, 118 cycles
- System (JASC): 2210 · Autopilot System
- Part: Warning Message
- Condition: False Activation
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AUTOLAND UNSATISFACTORY.  FLARED HIGH, BALLOONED, DRIFTED RT OF CENTERLINE, LANDED LONG, AROUND 2500' FROM RUNWAY END.  ACFT GROUNDED. NO HISTORY 30 DAYS.  ACCOMPLISHED DFCS FLIGHT FAULT REVIEW IAW FIM 22-11-801 & HGS FAULT ISOLATION IAW SMM 34-36-00, ONLY FAULT WAS HGS ILS ANOMALY.  ACCOMPLISHED HGS OPS TEST IAW SMM 34-36-00 & DFCS LAND VERIFY TEST IAW MM 22-11-00/201.  ALL TESTS PASS.
